# SDR CALA0300261

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 22,056 hours, 6,930 cycles
- System (JASC): 2565 · Escape Slide
- Part: Carriage
- Part number: 416N242460
- Condition: Loose
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OFF WING ESCAPE SLIDE CARRIER FAILED TO OPERATE/DEPLOY DURING TEST. THE RT OFFWING SLIDE CARRIER OPERATING CRANK ASSEMBLY WAS FOUND TO HAVE EXCESSIVE PLAY. ALL PINS AND BEARINGS WERE REPLACED IN THE CRANK HANDLE IAW MM 25-65-00.
